MathSciNet Relay Station
MathSciNet bibliographic data
MR2279449 (2007k:46040) 46C05 (15A24)
Szyld, Daniel B. The many proofs of an identity on the norm of oblique projections. Numer. Algorithms 42 (2006), no. 3-4, 309–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement